MathSciNet Relay Station
MathSciNet bibliographic data
MR2068790 (2005k:47097) 47F05 (35B10 35J10 35P05 35Q40)
Birman, M. Sh.; Suslina, T. A. Periodic second-order differential operators. Threshold properties and averaging. (Russian) Algebra i Analiz 15 (2003), no. 5, 1--108; translation in St. Petersburg Math. J. 15 (2004), no. 5, 639–714
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement